A Zariski Topology for Semimodules


  • Shahabaddin Ebrahimi Atani
  • Reza Ebrahimi Atani
  • Unsal Tekir


Prime subsemimodule, Strong multiplication semimodule, Very strong multiplication semimodule, Prime spectrum


Given a very strong multiplication semimidule

M over a commutative semiring R, a Zariski topology is defined on the spectrum Speck(M) of prime k-subsemimodules of M. The properties and possible structures of this topology are studied.


How to Cite

Atani, S. E., Atani, R. E., & Tekir, U. (2011). A Zariski Topology for Semimodules. European Journal of Pure and Applied Mathematics, 4(3), 251–265. Retrieved from https://ejpam.com/index.php/ejpam/article/view/1242